# SDR VJ9800233

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 29559781200
- Condition: Corroded
- Location: Bs 270-390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT STA 270-390 HAS SURFACE CORROSION.  MECH REMOVED CORROSION 100 PERCENT BEYOND LIMITS IAW DC-9 SRM 53-01 FIG 1.  FABBED CARGO TIE DOWN TRACK MATERIAL 2955978-1200 102.5 BY 1 IAW DC9 SRM 51-10-3.
